Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

107 Publications


2017 | Journal Article | IST-REx-ID: 1198 | OA
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3. Springer, pp. 533–552, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 997 | OA
E. Yakaboylu, A. Deuchert, and M. Lemeshko, “Emergence of non-abelian magnetic monopoles in a quantum impurity problem,” APS Physics, Physical Review Letters, vol. 119, no. 23. American Physiological Society, 2017.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1143 | OA
P. Nam, N. Rougerie, and R. Seiringer, “Ground states of large bosonic systems: The gross Pitaevskii limit revisited,” Analysis and PDE, vol. 9, no. 2. Mathematical Sciences Publishers, pp. 459–485, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1545 | OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11. Academic Press, pp. 4340–4368, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1620 | OA
R. Frank, C. Hainzl, R. Seiringer, and J. Solovej, “The external field dependence of the BCS critical temperature,” Communications in Mathematical Physics, vol. 342, no. 1. Springer, pp. 189–216, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1622 | OA
D. Lundholm, P. Nam, and F. Portmann, “Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems,” Archive for Rational Mechanics and Analysis, vol. 219, no. 3. Springer, pp. 1343–1382, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1259 | OA
G. Bräunlich, C. Hainzl, and R. Seiringer, “Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 2. Springer, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1267 | OA
R. Frank, R. Killip, and P. Nam, “Nonexistence of large nuclei in the liquid drop model,” Letters in Mathematical Physics, vol. 106, no. 8. Springer, pp. 1033–1036, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1291 | OA
A. Giuliani and R. Seiringer, “Periodic striped ground states in Ising models with competing interactions,” Communications in Mathematical Physics, vol. 347, no. 3. Springer, pp. 983–1007, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1422 | OA
R. Frank, C. Hainzl, B. Schlein, and R. Seiringer, “Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations,” Letters in Mathematical Physics, vol. 106, no. 7. Springer, pp. 913–923, 2016.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications